# SDR IPXA10560829

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, FLOORBOARD AT STA 480-560 RBL45 TO RBL61 INBD EDGE MISSING INSERTS AND HAS MULTIPLE GOUGES ON INBD LOWER SURFACE     FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5350-9692-G.
